# SDR UHLA201601280015

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,450 hours, 18,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT DID NOT ILLUMINATE.  CONNECTED COCKPIT EMERGENCY LIGHT IAW AMM 33-50-03.  OPS CHECKED GOOD.
